Alert archive / Wyoming / Tornado Warnings in 2018

Tornado Warning 7, NWS Riverton, WY

June 6, 20184 counties in Wyoming

NWS Riverton, WY issued this tornado warning at Jun 6, 2018, 3:45 PM MDT for 4 counties in Wyoming. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2018, 3:45 PM MDT (21:45 UTC)
Expired
Jun 6, 2018, 4:15 PM MDT
In force
30 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Big Horn County, WY, Hot Springs County, WY, Park County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 112 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2018-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2018-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
549 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1849 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

845 
WFUS55 KRIW 062145
TORRIW
WYC003-017-029-043-062215-
/O.NEW.KRIW.TO.W.0007.180606T2145Z-180606T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
345 PM MDT WED JUN 6 2018

The National Weather Service in Riverton has issued a

* Tornado Warning for...
  Northwestern Hot Springs County in central Wyoming...
  Southwestern Big Horn County in central Wyoming...
  Northwestern Washakie County in central Wyoming...
  Southeastern Park County in central Wyoming...

* Until 415 PM MDT.
    
* At 344 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 10 miles southeast of Meeteetse, moving northeast at 
  25 mph. A trained spotter also reported a funnel cloud with this 
  storm.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Hot Springs...southwestern Big Horn...northwestern
  Washakie and southeastern Park Counties, including the following
  locations... Badlands Overlook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.

&&

LAT...LON 4395 10875 4411 10884 4429 10841 4404 10827
TIME...MOT...LOC 2144Z 247DEG 22KT 4406 10870 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

13
2 follow-up statements
416 
WWUS55 KRIW 062202
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
402 PM MDT WED JUN 6 2018

WYC003-017-029-043-062215-
/O.CON.KRIW.TO.W.0007.000000T0000Z-180606T2215Z/
Hot Springs-Big Horn-Washakie-Park-
402 PM MDT WED JUN 6 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
NORTHWESTERN HOT SPRINGS...SOUTHWESTERN BIG HORN...NORTHWESTERN
WASHAKIE AND SOUTHEASTERN PARK COUNTIES...
    
At 358 PM MDT, a severe thunderstorm capable of producing a tornado 
was located 12 miles east of Meeteetse, moving northeast at 15 mph. 
Latest radar indications show that the possible tornado has moved 
into extreme southeast Park County near Squaw Teats Road and heading 
towards extreme northwest Washakie and extreme southwest Big Horn 
County.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Hot Springs...southwestern Big Horn...northwestern
Washakie and southeastern Park Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4398 10865 4414 10877 4420 10862 4426 10848
      4404 10830
TIME...MOT...LOC 2158Z 242DEG 12KT 4410 10862 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

13
435 
WWUS55 KRIW 062210
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
410 PM MDT WED JUN 6 2018

WYC003-029-062218-
/O.CAN.KRIW.TO.W.0007.000000T0000Z-180606T2215Z/
Big Horn-Park-
410 PM MDT WED JUN 6 2018

...THE TORNADO WARNING FOR SOUTHWESTERN BIG HORN AND SOUTHEASTERN
PARK COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 4404 10834 4399 10862 4408 10872 4408 10856
      4409 10855 4417 10855 4417 10848
TIME...MOT...LOC 2208Z 225DEG 13KT 4407 10862 

$$

WYC017-043-062215-
/O.CON.KRIW.TO.W.0007.000000T0000Z-180606T2215Z/
Hot Springs-Washakie-
410 PM MDT WED JUN 6 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
NORTHWESTERN HOT SPRINGS AND NORTHWESTERN WASHAKIE COUNTIES...
    
At 408 PM MDT, a severe thunderstorm capable of producing a tornado
was located 13 miles southeast of Meeteetse, moving northeast at 15 
mph. Another possible tornado was in extreme southeast Park County 
moving into southwest Washakie County and far southwest Big Horn 
County.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Hot Springs and northwestern Washakie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4404 10834 4399 10862 4408 10872 4408 10856
      4409 10855 4417 10855 4417 10848
TIME...MOT...LOC 2208Z 225DEG 13KT 4407 10862 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 6, 1:40 PM MDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 6, 1:40 PM MDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
140 PM MDT Wed Jun 6 2018

.SHORT TERM...(This evening through Saturday) Issued at 1250 PM
MDT Wed Jun 6 2018

The cold front snuck through areas east of the divide overnight
while everyone was sleeping without any fanfair. What this front
did was lay down the ground work for potentially strong
thunderstorm activity with a potent sfc based moisture field. Sfc
dew points are in the mid and upper 50s across much of the area
east of the divide. The first shortwave we will experience across
the CWA today that was over SLC this morning is already producing
lightning along the Teton/Sublette County line. However, dew
points are in the upper 20s and 30s west of the divide where
capes will be lower. This shortwave should arrive east of the
divide between 22Z and 23Z this afternoon where it will bisect the
front as it enters the slight risk area over Central Wyoming east
of the divide where the juicier dew points are in place. Capes
will be as high as 2500 to 3000 across this area where large hail
and damaging winds are a strong possibility in some areas. The
shortwave to follow that was over Southern utah earlier today
will be arriving in Central Wyoming around 03Z this evening. This
shortwave has cooler air aloft asct with it. Therefore, the
strongest thunderstorm activity for the day will likely occur
early this evening, east of the divide. Even areas like Casper
that earlier had a broken deck of post frontal stratocu cleared
out by 11 am this morning. So this area will likely have the
toughest time breaking the cap this afternoon,.so it appears that
areas of Central Wyoming west of the Casper Arch and the Big Horn
Mtns stand the best chance of seeing any thunderstorms that become
potentially severe as the cap is weaker there, yet dew points are
fairly high. Wind directional shear is expected given the low
level south/southeast winds but the wind speed will be lacking so
the tornado threat is fairly minimal. T storms should persist
after midnight tonight as this last shortwave tracks across our
northeast zones.

On Thursday, our northern zones will be under a slight risk as the
area of ample mstr/instability/"ring of fire" shifts northeast as
does the sfc front with the added element of the dry line moving
in from the southwest. Otherwise, hot and dry weather will become
established as the upper high over the South central United States
begins to build in from the south. For the rest of the week,
Friday and Saturday, the weather will trend toward warm to hot
and dry with the min RH 10 to 15 percent across the zones across
the south half of the CWA. Many areas east of the divide should
reach the low 90s by Saturday along with a gradual increase in
southwesterly breezes.

.LONG TERM...(Saturday night through Wednesday) Issued at 1250 PM
MDT Wed Jun 6 2018

Hot and windy to start this period with elevated fire weather
threat with very low rh's, very warm temps and very low rh's.
Negatively tilted trough clips the nwrn corner on Sunday with risk
of some stronger tstms. Cold front swings across on Sunday with
strong sw wind ahead of it and w through n behind it. Front will
be dry for most of the area except the far north. Monday will be
not as warm but still quite dry and windy with continued elevated
fire weather threat. Generally dry wly flow Tuesday through
Wednesday with mild temps. Some model differences show up by the
end on whether another disturbance approaches from the w/nw or
maybe even some moisture around the periphery of the over the srn
high plains but will keep a generally dry and warm forecast going.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued
at 1250 PM MDT Wed Jun 6 2018

Widely scattered to scattered thunderstorms are expected through
this evening, some of which may be quite strong to severe (with
large hail potential and 60 mph or greater wind gusts). The
strongest storms will be east of the divide. Most of this activity
should be east of the area by 06z Thursday. Some MVFR ceilings
and patchy fog may develop east of the Divide, especially along
and east of Interstate 25 as skies clear early Thursday morning.
Thursday will be much drier with only isolated thunderstorms
possible across the north. A strong storm is possible in northern
Johnson County Thu afternoon.

&&

.FIRE WEATHER...
Issued AT 1250 PM MDT Wed Jun 6 2018

A weather system will cross the area today and bring late afternoon
and evening showers and thunderstorm, mainly to the northern half
of the state. Some storms could become strong to severe with
large hail and damaging winds, especially in the Big Horn Basin
and Johnson County. Relative humidity will fall under 15 percent
in southern Wyoming, but remain above critical levels elsewhere.
The minimum relative humidity will be down around 10 to 15
percent Thursday in the southern zones. Mixing and smoke
dispersal will range from fair in some of the basins to excellent
in southeastern Sweetwater County.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Lipson
LONG TERM...Skrbac
AVIATION...Skrbac
FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 6, 1:21 AM MDT, 14 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
121 AM MDT Wed Jun 6 2018

WYZ001>020-022>030-071200-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
121 AM MDT Wed Jun 6 2018

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight

Isolated to scattered afternoon and evening thunderstorms. Some
storms will likely become severe in northern and eastern areas
with large hail and damaging winds the main threat. The main areas
of concern will be the Big Horn Basin, Johnson County and northern
Fremont County.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thursday...Isolated to widely scattered thunderstorms over
northern areas. A few strong thunderstorms possible mainly over
the northern Big Horn Basin and Johnson County.

Friday...Isolated afternoon and evening thunderstorms mainly over
the north.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report wind gusts over 45 mph and hail.
Thank you.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 6, 2:37 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Riverton WY
237 PM MDT WED JUN 6 2018

WYZ003-005-062100-
Cody Foothills-Southwest Big Horn Basin-
237 PM MDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOT SPRINGS AND EAST
CENTRAL PARK COUNTIES UNTIL 300 PM MDT...

At 237 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Meeteetse, moving northeast at 5 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Hot
Springs and east central Park Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

&&

LAT...LON 4415 10868 4414 10866 4416 10863 4415 10862
      4416 10859 4412 10855 4408 10855 4408 10852
      4404 10849 4402 10849 4397 10870 4398 10872
      4399 10882 4410 10893 4427 10871
TIME...MOT...LOC 2037Z 234DEG 5KT 4407 10878

13
Special weather statement, Jun 6, 2:48 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Riverton WY
248 PM MDT WED JUN 6 2018

WYZ003-004-062130-
North Big Horn Basin-Cody Foothills-
248 PM MDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PARK COUNTY UNTIL
330 PM MDT...

At 247 PM MDT, Doppler radar was tracking a strong thunderstorm near
Meeteetse, moving northeast at 25 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Meeteetse around 255 PM MDT.
  Meeteetse Rim around 310 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4406 10902 4421 10911 4430 10899 4445 10858
      4426 10857
TIME...MOT...LOC 2047Z 216DEG 20KT 4416 10899

Bourque
Special weather statement, Jun 6, 2:50 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Riverton WY
250 PM MDT WED JUN 6 2018

WYZ003-004-062115-
North Big Horn Basin-Cody Foothills-
250 PM MDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PARK COUNTY UNTIL
315 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm just
south of Cody. This storm was nearly stationary or drifting slightly
off to the northeast.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Cody around 315 PM MDT.

Other locations impacted by this storm include Oregon Basin Natural
Gas Processing Plant, Cody Koa Campground, Spirit Mountain U S Bureau
Of Reclamation Power Plant and Cody Yellowstone Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

&&

LAT...LON 4432 10896 4441 10917 4462 10903 4437 10863
TIME...MOT...LOC 2049Z 211DEG 4KT 4443 10902

13
Special weather statement, Jun 6, 3:07 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Riverton WY
307 PM MDT WED JUN 6 2018

WYZ002-016-062130-
Upper Wind River Basin-Absaroka Mountains-
307 PM MDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT AND SOUTH
CENTRAL PARK COUNTIES UNTIL 330 PM MDT...

At 306 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northeast of Pinnacle Buttes to 11
miles northeast of Dubois. Movement was northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

These storms will remain over mainly rural areas of northwestern
Fremont and south central Park Counties, including the following
locations... Double Cabin Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4433 10974 4387 10916 4359 10948 4394 10992
TIME...MOT...LOC 2106Z 208DEG 22KT 4392 10984 4368 10953

13
Special weather statement, Jun 6, 3:20 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Riverton WY
320 PM MDT WED JUN 6 2018

WYZ003>005-062145-
North Big Horn Basin-Cody Foothills-Southwest Big Horn Basin-
320 PM MDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HOT SPRINGS AND
EAST CENTRAL PARK COUNTIES UNTIL 345 PM MDT...

At 319 PM MDT, Doppler radar was tracking a strong thunderstorm near
Meeteetse, moving northeast at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Hot
Springs and east central Park Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

&&

LAT...LON 4418 10843 4417 10845 4417 10855 4411 10855
      4401 10872 4410 10894 4433 10883
TIME...MOT...LOC 2119Z 208DEG 6KT 4412 10879

13
Local storm report, Jun 6, 3:40 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
340 PM MDT WED JUN 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FUNNEL CLOUD     8 SE MEETEETSE          44.07N 108.76W
06/06/2018                   HOT SPRINGS        WY   TRAINED SPOTTER

&&

AEM

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:04 PM MDTSpecial Weather StatementRIWHot Springs26 min
Jun 6, 2:31 PM MDTSpecial Weather StatementRIW29 min
Jun 6, 2:37 PM MDTSpecial Weather StatementRIWHot Springs23 min
Jun 6, 2:48 PM MDTSpecial Weather StatementRIW42 min
Jun 6, 2:50 PM MDTSpecial Weather StatementRIWPark25 min
Jun 6, 3:07 PM MDTSpecial Weather StatementRIW23 min
Jun 6, 3:18 PM MDTSevere Thunderstorm WarningRIWBig Horn, Park27 min
Jun 6, 3:20 PM MDTSpecial Weather StatementRIWHot Springs25 min
Jun 6, 3:50 PM MDTSpecial Weather StatementRIW25 min
Jun 6, 4:15 PM MDTSpecial Weather StatementRIW45 min
Jun 6, 4:16 PM MDTSevere Thunderstorm WarningRIWHot Springs, Park, Washakie29 min
Jun 6, 4:17 PM MDTTornado WarningRIWBig Horn, Hot Springs, Park, Washakie28 min
Jun 6, 4:38 PM MDTSpecial Weather StatementRIWNatrona37 min
Jun 6, 4:48 PM MDTSevere Thunderstorm WarningRIWPark27 min
Jun 6, 4:49 PM MDTSevere Thunderstorm WarningRIWBig Horn26 min
Jun 6, 4:50 PM MDTSpecial Weather StatementRIW40 min
Jun 6, 5:02 PM MDTSpecial Weather StatementRIWTeton28 min
Jun 6, 5:27 PM MDTSpecial Weather StatementRIWJohnson48 min
Jun 6, 5:39 PM MDTSpecial Weather StatementRIWTeton36 min
Jun 6, 5:44 PM MDTSevere Thunderstorm WarningRIWJohnson46 min
Jun 6, 5:50 PM MDTSpecial Weather StatementRIWBig Horn40 min
Jun 6, 5:57 PM MDTSevere Thunderstorm WarningRIWHot Springs, Washakie48 min

Nearby

Tornado Warnings in Wyoming, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.